Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 116, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 12, 2012, 4:36 PM CDT for Harris County, Montgomery County, Texas. It was in force for 54 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 4:36 PM CDT (21:36 UTC)
- Expired
- Jun 12, 2012, 5:30 PM CDT
- In force
- 54 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
Counties Harris County, TX, Montgomery County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:37 PM CDT | TSTM WND DMG | The Woodlands, TX | TREES DOWN ACROSS ROAD AT FORESTGATE AND WOODLANDS PKWY |
| Jun 12, 4:40 PM CDT | TSTM WND DMG | The Woodlands, TX | LARGE TREE LIMBS DOWN AND PEA SIZE HAIL AT I-45 RAYFORD/SAWDUST |
| Jun 12, 4:48 PM CDT | TSTM WND DMG | Spring, TX | 5-6 INCH DIAMETER TREE BLOWN DOWN THROUGH A BRICK WALL OF A RESIDENCE. LOCATION 2 MILES WEST OF I-45 NEAR SPRING STUEBNER |
| Jun 12, 4:48 PM CDT | TSTM WND DMG | The Woodlands, TX | BUSINESS SIGN BLOWN DOWN AND ONTO A CAR |
| Jun 12, 4:54 PM CDT | TSTM WND DMG | Houston, TX | STREET SIGN DAMAGE AT RICHEY RD AND I-45 |
| Jun 12, 4:54 PM CDT | TSTM WND DMG | The Woodlands, TX | TREES DOWN THROUGH THE AREA. AT AUGUSTA PINES GOLF CLUB, RESEARCH FOREST DRIVE, PANTHER CREEK SUBDIVISION, ETC. |
| Jun 12, 4:54 PM CDT | HAIL 0.88 | Spring, TX | AT I-45 AND FM 2920 |
| Jun 12, 5:08 PM CDT | TSTM WND GST 70 | Houston, TX | AT FM 1960 AND ALDINE WESTFIELD |
| Jun 12, 5:10 PM CDT | HAIL 1 | Houston, TX | AT IAH |
| Jun 12, 5:12 PM CDT | TSTM WND DMG | Spring, TX | TREES BLOWN DOWN AT CYPRESSWOOD AND I-45 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 3:56 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3877 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
266 WUUS54 KHGX 122136 SVRHGX TXC201-339-122230- /O.NEW.KHGX.SV.W.0116.120612T2136Z-120612T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 436 PM CDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HARRIS COUNTY IN SOUTHEAST TEXAS... EXTREME SOUTH CENTRAL MONTGOMERY COUNTY IN SOUTHEAST TEXAS... * UNTIL 530 PM CDT * AT 424 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THE WOODLANDS...AND MOVING SOUTH AT 35 MPH. WINDS IN EXCESS OF 60 MPH ARE POSSIBLE. * LOCATIONS IMPACTED INCLUDE... HOUSTON...SPRING...THE WOODLANDS...BELLAIRE...SOUTH HOUSTON... ALDINE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY... JERSEY VILLAGE...TOMBALL...HUNTERS CREEK VILLAGE... BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE... OAK RIDGE NORTH...HEDWIG VILLAGE... SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 2959 9517 2971 9565 3017 9563 3016 9538 TIME...MOT...LOC 2124Z 351DEG 30KT 3013 9554 $$
2 follow-up statements
626 WWUS54 KHGX 122146 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 446 PM CDT TUE JUN 12 2012 TXC201-339-122230- /O.CON.KHGX.SV.W.0116.000000T0000Z-120612T2230Z/ HARRIS TX-MONTGOMERY TX- 446 PM CDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL HARRIS AND EXTREME SOUTH CENTRAL MONTGOMERY COUNTIES... AT 430 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED BETWEEN THE WOODLANDS AND TOMBALL...MOVING SOUTH AT 40 MPH. WE ARE GETTING UNVERIFIED REPORTS OF TREE LIMBS AND TREES DOWN IN ADDITION TO PEA SIZE HAIL WITH THIS STORM. RADAR IS ESTIMATING 60 TO 75 MPH JUST OFF THE SURFACE. LOCATIONS IMPACTED INCLUDE... HOUSTON...SPRING...THE WOODLANDS...BELLAIRE...SOUTH HOUSTON... ALDINE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY... JERSEY VILLAGE...TOMBALL...HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY...PINEY POINT VILLAGE...OAK RIDGE NORTH... HEDWIG VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 2959 9517 2971 9565 3017 9563 3016 9538 TIME...MOT...LOC 2130Z 351DEG 30KT 3008 9553 $$
250 WWUS54 KHGX 122210 SVSHGX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 510 PM CDT TUE JUN 12 2012 TXC201-339-122230- /O.CON.KHGX.SV.W.0116.000000T0000Z-120612T2230Z/ HARRIS TX-MONTGOMERY TX- 510 PM CDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR CENTRAL HARRIS AND EXTREME SOUTHEASTERN MONTGOMERY COUNTIES... AT 454 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED BETWEEN THE WOODLANDS AND ALDINE...MOVING SOUTH AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS. TREES...TREE LIMBS...POWERLINES AND SIGNS HAVE ALL BEEN REPORTED BLOWN DOWN BETWEEN CONROE AND ITS CURRENT POSITION. NICKLE SIZE HAIL HAS ALSO BEEN REPORTED. THIS STORM IS LARGE...BUT IN THE SHORT TERM THE STRONGEST PART OF THE STORM WILL BE TRACING ALONG AND JUST EAST OF THE INTERSTATE 45 CORRIDOR AND HEADED TOWARD THE DOWNTOWN AREA. LOCATIONS IMPACTED INCLUDE... HOUSTON...SPRING...BELLAIRE...SOUTH HOUSTON...ALDINE...WEST UNIVERSITY PLACE...GALENA PARK...JACINTO CITY...JERSEY VILLAGE... HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...SPRING VALLEY... PINEY POINT VILLAGE...HEDWIG VILLAGE...SOUTHSIDE PLACE AND HILSHIRE VILLAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2959 9517 2971 9565 3015 9555 3012 9537 TIME...MOT...LOC 2154Z 351DEG 30KT 2988 9549 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:59 PM CDT, 37 minutes earlier.
Area forecast discussion, Jun 12, 3:59 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 359 PM CDT TUE JUN 12 2012 .DISCUSSION... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS OUR NORTHERN COUNTIES ALONG THE OUTFLOW FROM THE EARLIER MCS ACROSS EAST TEXAS. THIS ACTIVITY IS GENERALLY MOVING TO THE SOUTH SOUTHWEST AND SHOULD BEGIN TO MERGE WITH THE MCS MOVING ACROSS NORTH CENTRAL TEXAS WITH THE COMBINED RAIN AREA THEN MOVING INTO OUR CENTRAL ZONES THROUGH THE EVENING HOURS. HAVE INCREASED POPS FOR THIS EVENING AND TONIGHT FOR THE NORTHERN HALF OF THE AREA AND WILL ALSO BRING THE MENTION OF SEVERE WEATHER FURTHER TO THE SOUTH. NOT MANY CHANGES TO THE EXTENDED FORECAST. OUR NORTHERN COUNTIES WILL SEE AT LEAST SLIGHT RAIN CHANCES DURING THE AFTERNOON HOURS FOR THE NEXT COUPLE OF DAYS AS A SERIES OF VERY WEAK DISTURBANCES MOVE ALONG THE NORTHERN PERIPHERY OF THE UPPER RIDGE. THE RAIN THREAT WILL TRANSITION TO THE COAST FOR THE UPCOMING WEEKEND AS THE RIDGE LIFTS NORTHWARD AND A WEAKNESS ALOFT DEVELOPS ALONG THE COAST. WILL CONTINUE CURRENT TRENDS WITH HIGHS IN THE LOW TO MID 90S AND SLIGHT CHANCE POPS DURING THE AFTERNOON HOURS ALONG THE COAST. 38 && .MARINE... LIGHT TO MODERATE ONSHORE WINDS ARE EXPECTED TO PERSIST THROUGH THE REMAINDER OF THE WEEK AND ON INTO THE UPCOMING WEEKEND. NO FLAGS ARE ANTICIPATED AT THIS TIME. 42 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 72 94 72 95 73 / 40 20 10 10 10 HOUSTON (IAH) 76 94 75 94 74 / 30 20 10 10 10 GALVESTON (GLS) 79 89 79 89 79 / 20 20 10 10 10 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...38 AVIATION/MARINE...42
Hazardous weather outlook, Jun 12, 9:33 AM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 933 AM CDT TUE JUN 12 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-131445- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 933 AM CDT TUE JUN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. ...SLIGHT RISK OF SEVERE WEATHER ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS TODAY... .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS. SOME OF THESE THUNDERSTORMS COULD BE SEVERE...MAINLY ALONG AND NORTHEAST OF A LINE FROM COLLEGE STATION TO LIBERTY. THE PRIMARY SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR SEVERE WEATHER WILL CONTINUE INTO THE EVENING HOURS AND POSSIBLY EXTEND FURTHER SOUTHWARD TOWARDS THE INTERSTATE 10 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WARM AFTERNOON TEMPERATURES AND HIGH HUMIDITY WILL PRODUCE HEAT INDEX VALUES ABOVE 100 DEGREES DURING THE AFTERNOON HOURS EACH DAY THROUGH THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS THE NORTHERN HALF OF SOUTHEAST TEXAS.
In the hours before
Special weather statement, Jun 12, 1:21 PM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 121 PM CDT TUE JUN 12 2012 TXZ163-164-121900- TRINITY TX-HOUSTON TX- 121 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TRINITY AND EASTERN HOUSTON COUNTIES UNTIL 200 PM CDT... AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES EAST OF CROCKETT...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GROVETON AND KENNARD. LAT...LON 3141 9513 3113 9487 3099 9518 3132 9531 TIME...MOT...LOC 1817Z 323DEG 15KT 3130 9517
Special weather statement, Jun 12, 1:36 PM CDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
136 PM CDT TUE JUN 12 2012
TXZ198-121915-
GRIMES TX-
136 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRIMES COUNTY UNTIL
215 PM CDT...
AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM AROUND 5 MILES NORTH OF BEDIAS... MOVING
SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
GRIMES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT
TUESDAY AFTERNOON FOR SOUTHEASTERN TEXAS.
LAT...LON 3056 9583 3061 9611 3078 9612 3083 9610
3086 9587
TIME...MOT...LOC 1830Z 306DEG 3KT 3082 9600Special weather statement, Jun 12, 2:02 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 202 PM CDT TUE JUN 12 2012 TXZ163-164-121945- TRINITY TX-HOUSTON TX- 202 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR TRINITY AND SOUTHEASTERN HOUSTON COUNTIES UNTIL 245 PM CDT... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES EAST OF CROCKETT...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN TRINITY AND SOUTHEASTERN HOUSTON COUNTIES. LAT...LON 3114 9501 3100 9528 3130 9537 3134 9521 TIME...MOT...LOC 1856Z 348DEG 4KT 3127 9525
Special weather statement, Jun 12, 2:10 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 210 PM CDT TUE JUN 12 2012 TXZ178-122000- SAN JANCINTO TX- 210 PM CDT TUE JUN 12 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN JANCINTO COUNTY UNTIL 300 PM CDT... AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF COLDSPRING...OR 17 MILES WEST OF LIVINGSTON...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHEPHERD AND COLDSPRING. LAT...LON 3037 9521 3066 9534 3073 9518 3048 9496 TIME...MOT...LOC 1908Z 342DEG 5KT 3063 9522
Special weather statement, Jun 12, 3:34 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 PM CDT TUE JUN 12 2012
TXZ177-198-199-122130-
WALKER TX-GRIMES TX-MONTGOMERY TX-
334 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER...
NORTHEASTERN GRIMES AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 430
PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING SCATTERED STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 15
MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIS...PANORAMA VILLAGE...NEW WAVERLY AND MONTGOMERY.
LAT...LON 3064 9537 3034 9535 3036 9570 3046 9598
3073 9604
TIME...MOT...LOC 2029Z 334DEG 14KT 3060 9569Special weather statement, Jun 12, 4:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON
TX 423 PM CDT TUE JUN 12 2012
TXZ176-196-198-122200-
MADISON TX-GRIMES TX-BRAZOS TX-
423 PM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN GRIMES AND NORTH CENTRAL BRAZOS COUNTIES UNTIL 500 PM
CDT...
AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING A STRONG THUNDERSTORM 12 MILES WEST OF MADISONVILLE...
MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MADISON...NORTHWESTERN GRIMES AND NORTH CENTRAL
BRAZOS COUNTIES. NORTH ZULCH AND KURTEN ARE IN THE PATH.
LAT...LON 3086 9639 3093 9633 3097 9626 3099 9620
3099 9617 3102 9613 3091 9596 3068 9614
3085 9639
TIME...MOT...LOC 2112Z 32DEG 10KT 3097 9612The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:56 PM CDT | Special Weather Statement | HGX | Polk | 49 min |
| Jun 12, 1:21 PM CDT | Special Weather Statement | HGX | Trinity | 39 min |
| Jun 12, 1:30 PM CDT | Severe Thunderstorm Warning | HGX | Polk | 45 min |
| Jun 12, 1:36 PM CDT | Special Weather Statement | HGX | Grimes | 39 min |
| Jun 12, 2:02 PM CDT | Special Weather Statement | HGX | Trinity | 43 min |
| Jun 12, 2:10 PM CDT | Special Weather Statement | HGX | San Jacinto | 50 min |
| Jun 12, 2:39 PM CDT | Severe Thunderstorm Warning | HGX | San Jacinto | 36 min |
| Jun 12, 3:14 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 46 min |
| Jun 12, 3:34 PM CDT | Special Weather Statement | HGX | Grimes | 56 min |
| Jun 12, 4:14 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Montgomery | 31 min |
| Jun 12, 4:23 PM CDT | Special Weather Statement | HGX | Brazos | 37 min |
| Jun 12, 4:55 PM CDT | Special Weather Statement | HGX | Brazos | 50 min |
| Jun 12, 5:08 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 2 hr |
| Jun 12, 5:18 PM CDT | Areal Flood Advisory | HGX | Harris, Montgomery | 117 min |
| Jun 12, 5:31 PM CDT | Severe Thunderstorm Warning | HGX | Harris | 23 min |
| Jun 12, 5:34 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 26 min |
| Jun 12, 6:02 PM CDT | Special Weather Statement | HGX | Brazos, Burleson, Washington | 88 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.